# SDR HNAA2018050200096

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 54,977 hours, 66,338 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

UNDER MODERATE BRAKE ACTION, A/C SHUDDERS WITH ANTI-SKID ON DURING SLOWER TAXI SPEEDS. R&R NR 3 AND NR 4 BRAKE ASSY IAW 32-42-11. OPS CHECK GOOD. CLEAR MEL.
